# SDR CA991209011

- Difficulty date: November 13, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 51,446 hours, 51,217 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 200498005
- Condition: Intermittent
- Location: Downlock
- Part time: 8,504 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR DOWN SELECTION RT MLG WOULD NOT INDICATE DOWN AND LOCKED. SEVERAL ATTEMPTS TO EXTEND UNCESSFOU ALTERNATE EXTENSION UNCESSFUL. A/C LANDED SUCCESSFUL. A/C FERRIED FOR MAINT. DOWNLOCF ACTUATOR INTERMITTENT, REPLACED.
